Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 115, Number 1

All articles in this issue are freely accessible.

Dehomogenization of gradings to Zariskian filtrations and applications to invertible ideals
Hui Shi Li and Freddy Van Oystaeyen.
Proc. Amer. Math. Soc. 115 (1992), 1-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081698
Small congruences and concreteness
Magdalena Velebilová.
Proc. Amer. Math. Soc. 115 (1992), 13-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079899
Presentations for $3$-dimensional special linear groups over integer rings
Marston Conder, Edmund Robertson and Peter Williams.
Proc. Amer. Math. Soc. 115 (1992), 19-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079696
Random walk in a Weyl chamber
Ira M. Gessel and Doron Zeilberger.
Proc. Amer. Math. Soc. 115 (1992), 27-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1092920
The distribution of smooth numbers in arithmetic progressions
Antal Balog and Carl Pomerance.
Proc. Amer. Math. Soc. 115 (1992), 33-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1089401
A two-generator presentation for the Picard group
A. M. Brunner.
Proc. Amer. Math. Soc. 115 (1992), 45-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079886
A test theorem on coherent GCD domains
Yi Cai Zhao.
Proc. Amer. Math. Soc. 115 (1992), 47-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1092932
Koszul homology of Cohen-Macaulay rings with linear resolutions
Carlos Rentería and Rafael H. Villarreal.
Proc. Amer. Math. Soc. 115 (1992), 51-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1089412
Quadrature formulas for monotone functions
Erich Novak.
Proc. Amer. Math. Soc. 115 (1992), 59-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086337
Complete conformal metrics with zero scalar curvature
Xiaoyun Ma and Robert C. McOwen.
Proc. Amer. Math. Soc. 115 (1992), 69-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101988
Continuous independence and the Ilieff-Sendov conjecture
Michael J. Miller.
Proc. Amer. Math. Soc. 115 (1992), 79-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1113647
All the infinite nest algebras are isomorphic
Alvaro Arias.
Proc. Amer. Math. Soc. 115 (1992), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079694
On the existence of invariant measures that behave like area
Stewart Baldwin.
Proc. Amer. Math. Soc. 115 (1992), 89-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112485
Hilbert spaces of analytic functions between the Hardy and the Dirichlet space
Alexandru Aleman.
Proc. Amer. Math. Soc. 115 (1992), 97-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079693
Asymptotic behavior of a linear delay difference equation
R. D. Driver, G. Ladas and P. N. Vlahos.
Proc. Amer. Math. Soc. 115 (1992), 105-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1111217
Smooth approximations in Banach spaces
J. Vanderwerff.
Proc. Amer. Math. Soc. 115 (1992), 113-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081100
The existence of left averaging functions that are not right averaging
Tianxuan Miao.
Proc. Amer. Math. Soc. 115 (1992), 121-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079704
Inverses généralisés d’opérateurs non bornés
J.-Ph. Labrousse.
Proc. Amer. Math. Soc. 115 (1992), 125-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079701
Bound on the extreme zeros of orthogonal polynomials
Mourand E. H. Ismail and Xin Li.
Proc. Amer. Math. Soc. 115 (1992), 131-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079891
Regular matrices and $P$-sets in $𝛽N\N$. II
Robert E. Atalla.
Proc. Amer. Math. Soc. 115 (1992), 141-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094496
Compositions of continuous functions and connected functions
Kenneth R. Kellum and Harvey Rosen.
Proc. Amer. Math. Soc. 115 (1992), 145-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1073528
Sums of lattice homomorphisms
S. J. Bernau, C. B. Huijsmans and B. de Pagter.
Proc. Amer. Math. Soc. 115 (1992), 151-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086322
On absolute weighted mean summability methods
M. Ali Sarıgöl.
Proc. Amer. Math. Soc. 115 (1992), 157-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097351
A sharp estimate in an operator inequality
R. McEachin.
Proc. Amer. Math. Soc. 115 (1992), 161-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081093
$^{∗}$-representations of the trace-class of an $H^{*}$-algebra
Lajos Molnár.
Proc. Amer. Math. Soc. 115 (1992), 167-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1110549
Matrix summability of unbounded sequences
J. DeFranza and K. Zeller.
Proc. Amer. Math. Soc. 115 (1992), 171-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094498
On Opial’s inequality for $f^{(n)}$
A. M. Fink.
Proc. Amer. Math. Soc. 115 (1992), 177-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094500
Subharmonic solutions of conservative systems with nonconvex potentials
A. Fonda and A. C. Lazer.
Proc. Amer. Math. Soc. 115 (1992), 183-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1087462
Finitely additive Gleason measures
Anatolij Dvurečenskij.
Proc. Amer. Math. Soc. 115 (1992), 191-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072335
The flat strip theorem fails for surfaces with no conjugate points
Keith Burns.
Proc. Amer. Math. Soc. 115 (1992), 199-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1093593
Approximation of convex bodies by triangles
Marek Lassak.
Proc. Amer. Math. Soc. 115 (1992), 207-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057956
Ball covering on manifolds with nonnegative Ricci curvature near infinity
Zhong-dong Liu.
Proc. Amer. Math. Soc. 115 (1992), 211-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068127
Dirichlet polyhedra for cyclic groups in complex hyperbolic space
Mark B. Phillips.
Proc. Amer. Math. Soc. 115 (1992), 221-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1107276
A geometric interpretation of Segal’s inequality $\Vert e^{X+Y}\Vert≤\Vert e^{X/2}e^{Y}e^{X/2}\Vert$
G. Corach, H. Porta and L. Recht.
Proc. Amer. Math. Soc. 115 (1992), 229-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1075945
Intrinsic chirality of complete graphs
Erica Flapan and Nikolai Weaver.
Proc. Amer. Math. Soc. 115 (1992), 233-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112490
Some remarks on the structure of Mackey functors
J. P. C. Greenlees and J. P. May.
Proc. Amer. Math. Soc. 115 (1992), 237-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1076574
Essential laminations in surgered $3$-manifolds
Ying Qing Wu.
Proc. Amer. Math. Soc. 115 (1992), 245-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104405
$𝜅$-topologies for right topological semigroups
John Baker, Neil Hindman and John Pym.
Proc. Amer. Math. Soc. 115 (1992), 251-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1093590
Characterization of separable metric $R$-trees
J. C. Mayer, L. K. Mohler, L. G. Oversteegen and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 115 (1992), 257-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124147
Relations between chain recurrent points and turning points on the interval
Shi Hai Li.
Proc. Amer. Math. Soc. 115 (1992), 265-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079896
Shadowing property of continuous maps
Tomáš Gedeon and Milan Kuchta.
Proc. Amer. Math. Soc. 115 (1992), 271-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086325
An extension of Rourke’s proof that $Ω_{3}=0$ to nonorientable manifolds
Fredric D. Ancel and Craig R. Guilbault.
Proc. Amer. Math. Soc. 115 (1992), 283-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1092913